# SDR B4MR98063

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 651620510
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND RT MLG FWD TRUNNION SUPPORT FITTING CORRODED.  REMOVED AND REPLACED RT MLG FWD TRUNNION SUPPORT FITTING IAW B727 OHM 37-10-13/MM 32-11-51.  C-CHECK CARD NUMBER C1-63.  NON-ROUTINE TASK CARD NUMBER 114355.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
